# SDR EIAA 2011019

- Difficulty date: February 25, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 104,991 hours, 24,717 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 496-535 LEFT BUTTOCK LINE 37 TO 44 WATER LINE 309 FLOORBEAM UPPER CHORD ENLONGATED HOLES AND CORROSION.  REMOVED FABRICATED AND INSTALLED NEW UPPER CHORD PER B747 SRM 51-30-02 AND 51-30-05.
